# SDR SWAA2022022430600

- Difficulty date: December 15, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT: FLOOR PANEL SPLICE HAS CORROSION; BS 727D+4; RBL 20 TO LBL 20; WL 156. / FLOOR PANEL SPLICE AT BS 727D+4 RBL 20 TO LBL 20; WL 156 HAS NO ALLOWABLE DAMAGE LIMITS IN SRM AND IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 NO SPLICE WAS REPLACED ON CARD JPANEL-141-CLOSE
